# SDR CA060202004

- Difficulty date: January 18, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 8,426 hours
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8621202
- Condition: Cracked
- Location: Left Engine
- Part time: 8,436 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT SCHEDULED 100 HOUR INSPECTION ON LEFT ENGINE A CRACK ON THE LT ENGINE MOUNT TOP OUTBOARD SECTION WAS NOTED.  MOUNT WAS REMOVED, REPAIRED AND REINSTALLED.
